In this Issue
The oldest mathematics journal in continuous publication in the Western Hemisphere, American Journal of Mathematics ranks as one of the most respected and celebrated journals in its field. Published since 1878, the Journal has earned its reputation by presenting pioneering mathematical papers. It does not specialize, but instead publishes articles of broad appeal covering the major areas of contemporary mathematics. American Journal of Mathematics is used as a basic reference work in academic libraries, both in the United States and abroad.
published byJohns Hopkins University Press
viewing issueVolume 143, Number 2, April 2021
Table of Contents
- Hida families and p-adic triple product L-functions
- pp. 411-532
- DOI: 10.1353/ajm.2021.0011
- Boundary and lens rigidity for non-convex manifolds
- pp. 533-575
- DOI: 10.1353/ajm.2021.0012
Copyright © The Johns Hopkins University Press.